# SDR 2007UALA04130

- Difficulty date: October 5, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 55,936 hours, 31,019 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2210 · Autopilot System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN CLIMBING FLT ACFT PITCHES DOWN AGGRESSIVELY WHEN A OR B A-P SELECTED IN ANY MODE, CLIMB, CRUISE.  FOUND ELEVATOR NEUTRAL SHIFT SENSOR MIS-ADJUSTED. ADJUSTED NEUTRAL SHIFT SENSOR. ACCOMPLISHED DFCS BITE. NO FAULTS FOUND. ACFT OK FOR CAT III.
